Polygonal-path approximations on the path spaces of quantum-mechanical systems

Pavel Exner GI Kolerov

TBD mathscidoc:1910.43226

International Journal of Theoretical Physics, 21, (5), 397-417, 1982.5
Properties of the subset of polygonal paths in the Hilbert space of paths referring to a<i>d</i>-dimensional quantum-mechanical system are examined. The results are used to discuss various types of polygonal-path approximations appearing in the functional-integration theory. The uniform approximation is applied to extend the definition of the Feynman maps from our previous paper and to prove consistency of this extension. Relations of the extended<i>F</i> <sub><i>i</i> </sub> map to the Wiener integral are given.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:39:11 uploaded by Pavel_Exner ] [ 205 downloads ] [ 0 comments ]
@inproceedings{pavel1982polygonal-path,
  title={Polygonal-path approximations on the path spaces of quantum-mechanical systems},
  author={Pavel Exner, and GI Kolerov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020133912118309755},
  booktitle={International Journal of Theoretical Physics},
  volume={21},
  number={5},
  pages={397-417},
  year={1982},
}
Pavel Exner, and GI Kolerov. Polygonal-path approximations on the path spaces of quantum-mechanical systems. 1982. Vol. 21. In International Journal of Theoretical Physics. pp.397-417. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020133912118309755.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved